Please use this identifier to cite or link to this item:
Title: Integro-differential models for percutaneous drug absorption
Authors: Barbeiro, S. 
Ferreira, J. A. 
Issue Date: 2007
Citation: International Journal of Computer Mathematics - Taylor & Francis. 84:4 (2007) 451-467
Abstract: In this paper we propose new mathematical models for percutaneous absorption of a drug. The new models are established by introducing, in the classical Fick's law, a memory term being the advection–diffusion equations of the classical models replaced by integro-differential equations. The well-posedness of the models is studied with Dirichlet, Neumann and natural boundary conditions. Methods for the computation of numerical solutions are proposed. Stability and convergence of the introduced methods are studied. Finally, numerical simulations illustrating the behaviour of the model are included.
Rights: openAccess
Appears in Collections:FCTUC Matemática - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
obra.pdf216.81 kBAdobe PDFView/Open
Show full item record

Page view(s) 20

checked on Jul 1, 2020


checked on Jul 1, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.